Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I get really inflamed acne on both sides of my cheeks and they hurt like hell. There the main ones that bother me because they leave scarring :( i get some acne on my chin too but those ones only leave red marks so it doesn't bother me as much.. The things i am doing currently is washing my face twice a day with cetaphil and mixing ceraVe moisturizer and 3-in-1 acne stress control and rubbing that on my face- then i put the clean and clear persa gel 10 spot treatment. it has done nothing really for my face so far, i'm still braking out pretty bad and don't really know where i should go from here.. two days ago i started drinking "green smoothies" i'm going to see if it help my acne at all. i'm pretty much at my end and so tired of this acne... i was looking up the "smoothbeam" laser treatment for acne and scarring and was thinking of saving up money to get that done. Let me know you opinions on it (if it's a good idea or bad..

things i have been on:

tea tree oil (used it for about three weeks then broke me out SUPER bad so stopped using it)

Retin-A (used it for 5 months and also kept braking me out so stopped using it)

Clindamycin phosphate gel (did absolutely nothing for me)

Doxycycline (worked for about a year then stopped)

Dan's Regimen. (it helped but then i started braking out really bad again)

Money is a huge problem for me, i just turned 18 and don't have a job, my parents are also struggling with money so i can no help from them... don't know what i should do next :'( extremely depressed..

my family is really against me going on accutane too

I found this really interesting, don't know ho accredit it is BUT if it is true

there is really something wrong with my liver and lungs

http://nomoredirtylooks.com/2010/11/face-mapping-whats-your-acne-telling-you/

tell me what you guys think, what has worked for you and if you can give me some of you stories.

I feel so alone.

Link to post
Share on other sites

One word: Accutane.

Your family is quite right to be concerned, but like any strong medication there will always be side-effects. Most of the horrible long-term ones associated with accutane though are extremely rare. Also many of them seem to 'appear' like 3 years later so there is never any actual way of people proving that accutane was the reason they developed such problems..therefore much of the bad press surrounding the drug is based largely on unproven speculation. The majority of people (me included) take it and experience nothing more than dryness and mild aches and pains. Anyway you're 18 (not for me to tell you how to live your life of course), but personally I would say it is your decision, not your parents, provided you are level-headed and well-informed about what you are getting yourself in for.

If you like in a country without public healthcare or good medical insurance though then it might be quite expensive, just a heads up.. Anyway good luck whatever you do!

Link to post
Share on other sites

You will need to use retin-a for much longer than 5 months to get results. We're talking at least a year here. Accutane is basically taking super strong retin-a in a pill. It works faster because it is much harsher...

You also need to make sure that you are getting enough vitamin D-3 and vitamin E. These vitamins are "pre-hormones" that regulate a lot of the internal processes that may be causing your acne. Most people don't get enough D-3 from a modern lifestyle.

Recommendation:

10,000 Vitamin D-3 in softgel form, daily

400 NATURAL Vitamin E in softgel form, daily

A month's supply of both of these will run you about $20.

Edited by Green Gables
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×